| Model Number |
MMT-523RNAS |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Abdominal Pain (1685); Hyperglycemia (1905); Nausea (1970)
| Date of Event |
07/09/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the drive support cap of the insulin pump was flushed.Customer had high blood glucose level of 268 mg/dl and was treated with insulin pump.Had symptoms like nausea and stomach rolls.No harm requiring medical intervention was reported.The device will be returned for analysis.
Additional Manufacturer Narrative
Device passed displacement test.However, unit alarmed motor error during basic occlusion test due to loose and protruded drive support disk noted.